MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-10 STRAIGHT 200CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-10 STRAIGHT 200CM; WIRE, GUIDE, CATHETER
Catalog Number M00316310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during an endovascular procedure, the subject guidewire distal tip was detached.No clinical consequences were reported to the patient due to this event.No other information is available.
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.An assignable cause of undeterminable will be assigned to reported event of 'guidewire distal tip broken/fractured during use' as the device was not returned and a review of all available information fails to indicate a probable assignable cause.
 
Event or Problem Description
 
Additional Manufacturer Narrative
We have addressed the fda request, received via email on 14 june 2024: ¿upon review, we have determined that the device identification information about the suspect medical devices conflicts with the data submitted to the global unique device identification database (gudid)." "discrepancies were noted in the information included for some or all of the device identification fields of the electronic equivalent of the fda form 3500a compared to the information included for the corresponding fields in the gudid." "additionally, the ¿unique device identifier (udi) #¿ field on the fda form 3500a should contain the entire udi number including the di and pi fields, all numbers, letters, parentheses, and symbols.Please verify that you have included the entire udi in the ¿unique device identifier (udi) #¿ field on the 3500a." we have reviewed the device identifier (di) and confirm that it is accurate and in alignment with the hl7 specifications released in 2017.Additionally, the 510(k) number has been corrected from from k032146 to k023700 in accordance with the global unique device identification database (gudid).
 
Event or Problem Description

Brand Name
SYNCHRO-10 STRAIGHT 200CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18085375
Report Number3012931345-2023-00239
Device Sequence Number15386093
Product Code DQX
UDI-Device Identifier07613252187158
UDI-Public07613252187158
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K023700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2024
Device Catalogue NumberM00316310
Device Lot Number0000108142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/18/2023
08/14/2024
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date12/18/2023
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale